Article citationsMore>>

J. Biazar and H. Ebrahimi, “An Approximation to the Solution of Hyperbolic Equations by Adomian Decomposition Method and Comparison with Characteristics Method,” Applied Mathematics and Computation, Vol. 163, No. 2, 2005, pp. 633-638. doi:10.1016/j.amc.2004.04.005

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.